# SDR SWAA2012091707652

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 37,699 hours, 25,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS DAMAGED AT ROW 1.  REMOVED AND REPLACED LENS IAW AMM.
